# SDR 99ZZZM172

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 1543011SN1
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT SJU, THE AMBER NOSE WHEEL STEERING FAIL LIGHT ILLUMINATED AND THE PILOT ABORTED THE TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING PRESSURE SWITCH WITH A NEW UNIT.  THE OPERATIONS CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
